# SDR USAASB01234

- Difficulty date: August 18, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bolt
- Part number: 69633917
- Condition: Worn
- Location: Rt Elev Trim Tab
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DCA - FLT 360 - ON CLIMB-OUT FROM DCA, EN ROUTE TO ROC, CREW FELT A RUMBLE/AIRFRAME VIBRATION THROUGHOUT THE CABIN.  DUE TO PREVIOUS FILGHT SEGMENT EXPERIENCING THE SAME PROBLEM, FLIGHT RETURNED TO FIELD AT DCA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT ELEVATOR TRIM TAB INBOARD ATTACH FITTING BOLT AND BUSHING WORN.  REMOVED AND REPLACED INBOARD ATTACH FITTING BOLT AND BUSHING FOR RIGHT ELEVATOR TRIM TAB.  OPERATIONAL CHECK GOOD.  (M)
